# SDR AALA202405287945

- Difficulty date: May 27, 2024
- Submitted: May 28, 2024
- Operation: Air carrier
- Aircraft: N437AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 10597
- Aircraft time: 10,183 hours, 2,772 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Latch
- Part number: UNKNOWN
- Condition: Dirty
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD BOARDING DOOR GIRT BAR LATCH STUCK IN DOWN POSITION. REMOVED DEBRIS FROM AFT GIRT BAR LATCH FOR L1 DOOR AND LUBED PER AMM 25-62-44.
